# SDR ASAA2013120596636

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,234 hours, 7,355 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  ACFT GROUNDED.  GROUND VERIFICATION SUCCESSFUL. ACCOMPPLISHED PACK-ZONE TEMP CANT.  BITE, NR 1 CONT NO FAULTS, CONT.  NR 2 SHOWS THIS PACK TCV.  CLEARED FAULT.  RAN CABIN TEMPERATURE CONTINUE & IND.  OPS TEST FOR 1 HR & 20 MIN.  NO FAULTS. REF MM 21-61-00-700-807-002, & 21-61-00-700-806-002.
